# SDR 95FDEA01094

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19201
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Loose
- Location: Overheat Loop
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LWR AFT BODY OVERHEAT ILLUMINATED IN FLT, COMPLIED WITH ABNORMAL PROCEDURES.  LIGHT WENT OUT AND STAYED OUT AFTER TURNING OFF RIGHT PACK AND CLOSING NR 3 BLEED VALVE.  RAN ENGINESAND APU LEAKED CHECK RIGHT PACK AND AIR CONDITION BAY.  FOUND SEVERAL CLAMPS LEAKING AND FOUND PLUG ON OVERHEAT LOOP BAD ON LT SIDE AIRSTAIR.  REPLACED PLUG D1806, TIGHTEN CLAMPS IN RIGHT AIR CONDITION BAY, LEAK AND OPS CHECK GOOD.
